# SDR IPXA09M55457

- Difficulty date: March 25, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 63,859 hours, 11,594 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR SEQUENCE NUMBER 259-W4-008 NEEDS VALIDATION FOR REPAIR.  BASED UPON COLLECTED INFO IN EO MD11-5100-30530-B REPAIR SEQUENCE NUMBER 259-W4-008 DOES NOT CORRELATE WITH SRM 57-10-00 VOL I, FIG 21, R40.  REPAIR DOUBLER AT RT WING NR 14 SLAT TRACK XOS 890 REMOVED.  HFEC C/O ON EXISTING TRIM-OUT AREA, FOUND NO CRACK EVDNT, 10X INSP C/O, SATIS.  REPAIR DOUBLER & FILLER FABRICATED & INSTALLED PER EN1155-09.
